Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 587289, 7 pages
http://dx.doi.org/10.1155/2013/587289
Research Article

Some Characteristic Properties of Parallel -Equidistant Ruled Surfaces

1Ondokuz Mayıs University, Faculty of Art and Science, Department of Mathematic, Samsun, Turkey
2Ordu University, Faculty of Art and Science, Department of Mathematic, 52200 Ordu, Turkey

Received 30 January 2013; Revised 13 May 2013; Accepted 28 May 2013

Academic Editor: Asier Ibeas

Copyright © 2013 Engin As and Süleyman Şenyurt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. H. Hacısalioğlu, Differential Geometry, vol. 2, Faculty of Science, Ankara University, 1994.
  2. I. E. Valeontis, “Parallel-p-äquidistante Regelflächen,” Manuscripta Mathematica, vol. 54, no. 4, pp. 391–404, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Masal, A new some characteristic properties parallel p-equidistante ruled surfaces [M.S. thesis], Samsun, Turkey, 1994.
  4. M. Masal and N. Kuruoğlu, “Some characteristic properties of the parallel p- equidistant ruled surfaces in the Euclidean space,” Pure Applied Mathematika Sciences, vol. 49-50, 1999. View at Google Scholar
  5. M. Masal and N. Kuruoglu, “Some characteristic properties of the shape operators of parallel p-equidistant rule surfaces,” Bulletin of Pure & Applied Sciences E, vol. 19, no. 2, pp. 361–364, 2000. View at Google Scholar · View at MathSciNet
  6. M. Masal and N. Kuruoglu, “Some characteristic properties of the spherical indicatrices leading curves of parallel p-equidistant rule surfaces,” Bulletin of Pure & Applied Sciences E, vol. 19, no. 2, pp. 405–410, 2000. View at Google Scholar · View at MathSciNet
  7. H. Liu and F. Wang, “Mannheim partner curves in 3-space,” Journal of Geometry, vol. 88, no. 1-2, pp. 120–126, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. Orbay and E. Kasap, “On mannheim partner curves in E3,” International Journal of Physical Sciences, vol. 4, no. 5, pp. 261–264, 2009. View at Google Scholar · View at Scopus
  9. K. Orbay, E. Kasap, and I. Aydemir, “Mannheim offsets of ruled surfaces,” Mathematical Problems in Engineering, vol. 2009, Article ID 160917, 9 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet